2005P-0267 Remove from label for propofol (Diprivan) the warning that propofol should be administered only by trained persons
FDA Comment Number : EC117
Submitter : Mr. Robert Hitt Date & Time: 11/01/2005 04:11:05
Organization : Mr. Robert Hitt
Category : Health Professional
Issue Areas/Comments
GENERAL
GENERAL
I have been using Propofol since its inception, and have seen what can happen if a little too much is given, especially to senior citizens. The person giving Propofol should be trained in general anesthesia, and has to continuously monitor the patient during the proceedure. Continuous monitoring, by endoscopic RN's, is not done at any edoscopic suite that I have ever seen. The endoscopic RN is always leaving the patient to help the endoscopist.

I am pleading that you do not remove the Warning that Propofol should be administered only by persons trained in the administration of General Anesthesia, for the safety of all patients, especially senior citizens.